Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 5, No 4 (2011)

Font Size:  Small  Medium  Large

Asymptotically optimal tests when parameters are estimated

Tewfik Lounis

Abstract


The main purpose of this paper is to provide an asymptotically optimal test. The proposed statistic is of Neyman-Pearson-type when the parameters are estimated with a particular kind of estimators. It is shown that the proposed   estimators enable us to achieve this end. Two particular cases, AR(1) and ARCH models were studied and the asymptotic power function was derived.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Google+